# SDR UPS06147274

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Emerg Exit Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC SLIDE BUZZER SOUNDS CONTINUOUSLY, WHETHER SLIDE IS UNARMED.  DEFERRED M328350.  RESET CONNECTOR ON AUTONOMOUS POWER SUPPLY, BUZZER OPS NORMAL PER 52-77-01.  M328350 CLEARED.
